# SDR UPS08651381

- Difficulty date: January 6, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detector
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP DIVERSION - RT BLEED DUCT MSG AND LIGHT INTERMITTENT 5 TIMES DURING T/O, THEN ON STEADY.  FOLLOWED QRH AND DIVERTED TO AVOID ICING CONDITIONS.  REMOVED AND REPLACED RIGHT BLEED LEAK DETECTION LOOPS TS214, TS215, TS216, TS217, TS218, TS219 PER 26-18-00-5.  OPS CHECK GOOD PER SAME MM.
